Jeffrey J. Langford – Langford, Jeffrey J. “Neumann Comparison Theorems in Elliptic PDEs.” Potential Analysis 43, no. 3 (2015) : 415-459.

Jeffrey J. Langford, Assistant Professor of Mathematics

In this paper we prove a spherical comparison result for the (k,n)-spherical rearrangement using the spherical Green’s function and a rearrangement inequality of A. Baernstein. We next use a simple reflection argument to obtain a Neumann comparison result on a hemisphere for the (k,n)-hemispherical rearrangement. Using the Lambert equal-area projection and stereographic projection, we obtain Neumann comparison results in Euclidean space. We end with a discussion of open problems in the unit disk involving heat flow.

Langford, Jeffrey J. “Neumann Comparison Theorems in Elliptic PDEs.” Potential Analysis 43, no. 3 (2015) : 415-459.

Comments are closed.

Close

Places I've Been

The following links are virtual breadcrumbs marking the 12 most recent pages you have visited in Bucknell.edu. If you want to remember a specific page forever click the pin in the top right corner and we will be sure not to replace it. Close this message.